# SDR QXEA2012041500313

- Difficulty date: April 15, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 20,144 hours, 20,262 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 216-236
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STR 31P BETWEEN STA X216 AND X236.  REMOVED RIVETS AND BLENDED CORROSION IAW SRM 51-42-05-02-01 AND 51-21-00-00-02.  CONFIRMED CRACK FREE REF NTM 51-00-06-910-801 PT 1.  FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-4443.  ALODINED, PRIMED AND PAINTED IAW SRM 51-25-25-02-01, 51-21-10-02-01, AND 51-25-10-02-01.  INSTALLED RIVETS IAW SRM 51-42-05-02-01.  APPLIED PRIMER, PAINT AND AV-8 AND COMPLETED REPAIRS IAW RD 8/4-53-4443.
